# SDR UIEA2020032400544

- Difficulty date: March 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,272 hours, 21,248 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: HTDGX7N001
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

CRT L FUEL PUMP EICAS MSG AND PRESS LIGHT ILLUMINATED. ALSO L FUEL C/B OPEN.( TRANSFER TO MDDR #126188, CAT C, DUE 03APR20.  IAW MEL 28-22-02A MAINTENANCE ACTIONS C/W.  29MAR, LP 1231746, ITEM M5: PERFORMED PHASE CHECK OF L CENTER FUEL PUMP WIRING IAW AMM 28-22-00, FOUND NO DEFECTS. REMOVED AND REPLACED GFI K10697 IAW AMM 28-22-18, OPS CHECK GOOD. THIS CLEARS DMI 126188, PLACARD REMOVED. DPI: ZH 1436Z. )
